25.4.15

Killer Magic (Rpt)

2am on Saturday 25th April (30 minutes) on BBC 3.
"Five young magicians [Dee Christopher, Chris Cox, Jasz Vegas, Damien O'Brien and Ben Hart] compete to avoid facing the perilous killer trick. After judging one another's performances, the lowest scorer will take on a trick that has previously killed or injured a magician."

 

25.4.15

Darcy Oake: Edge of Reality (Rpt)

1.25pm on Saturday 25th April (1 hour) on ITV2.

"Christine Bleakley presents a magic special starring illusionist Darcy Oake. Recorded before a live theatre audience, it is an evening of breathtaking, logic-defying, spectacular illusions in the grand old tradition of stage magic. Prepare to be amazed as Darcy promises three things: some things you will have never seen before, some things you will never see again and some things you will have to see to believe."

 

25.4.15

Dynamo Top Ten Greatest Moments (Rpt)

2pm on Saturday 25th April (1 hour) on Watch.

"Voted for by viewers. An exciting look back at ten tricks with the wow factor that the magician has performed, featuring well known personalities who talk about their favourites."

 

25.4.15
My School Trip is Magic
(Rpt)

12noon on Saturday 25th April (25 minutes) on CBBC.

Undercover magicians surprise kids with magic tricks, while they are on their school trip.

 

25.4.15
Breaking Magic
(Rpt)

6am, 6.30am, 12noon - 7pm on Saturday 25th April (16 x 30 minutes) on Discovery Science.

Get ready to learn the chemistry, physics and biology powering the world's greatest illusions. Breaking Magic fuses the showmanship and mystery of street magic with the raw power of science. Watch as each trick surprises unsuspecting bystanders with mystifying results. Starring James Galea, Ben Hanlin, Wayne Houchin and Billy Kidd.

 

25.4.15

Dynamo Revealed (Rpt)

3pm on Saturday 25th April (1 hour) on Watch.

"Inspiring documentary in which Zane Lowe meets the magician, talking to him as he reveals how from growing up in a rough part of Bradford, he became the success that he is today."

 

26.4.15
Breaking Magic
(Rpt)

0.00am - 7am on Sunday 26th April (14 x 30 minutes) on Discovery Science.

Get ready to learn the chemistry, physics and biology powering the world's greatest illusions. Breaking Magic fuses the showmanship and mystery of street magic with the raw power of science. Watch as each trick surprises unsuspecting bystanders with mystifying results. Starring James Galea, Ben Hanlin, Wayne Houchin and Billy Kidd.

 

26.4.15

Killer Magic (Rpt)

1.50am on Sunday 26th April (30 minutes) on BBC 3.
"Five young magicians [Dee Christopher, Chris Cox, Jasz Vegas, Damien O'Brien and Ben Hart] compete to avoid facing the perilous killer trick. After judging one another's performances, the lowest scorer will take on a trick that has previously killed or injured a magician."

 

26.4.15
Cribs
(Rpt)

6am on Sunday 26th April (20 minutes) on MTV.

Criss Angel, Marques Houston and Derek Anderson let us into their homes to take a look around in this episode.

 

26.4.15

Dynamo Top Ten Greatest Moments (Rpt)

9am on Sunday 26th April (1 hour) on Watch.

"Voted for by viewers. An exciting look back at ten tricks with the wow factor that the magician has performed, featuring well known personalities who talk about their favourites."

 

26.4.15

Dynamo Revealed (Rpt)

10am on Sunday 26th April (1 hour) on Watch.

"Inspiring documentary in which Zane Lowe meets the magician, talking to him as he reveals how from growing up in a rough part of Bradford, he became the success that he is today."

 

26.4.15
The Carbonaro Effect
(Rpt)
7pm on Sunday 26th April (1 hour) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

26.4.15

Tommy Cooper: Not Like That, Like This (Rpt)

9pm on Sunday 26th April (2 hours) on ITV Encore.

Drama telling the story of one of Britain's best-loved comedians - a giant of a man with a delicate soul, a man who was in love with two women and was unable to choose between them. Tommy Cooper was a magician, a comedian, an entertainer and a celebrity adored by the public. But he was a troubled man who drank too much and slept too little, and who spent the last 17 years of his life loving both his wife Dove and his assistant Mary. Tommy was unable to live without either, and his shocking death from a heart attack in front of millions of television viewers in April 1984 meant that he never had to make that impossible choice.
Starring: David Threlfall, Helen McCrory, Amanda Redman, Gregor Fisher, Paul Ritter, Bob Golding.

 

27.4.15

Killer Magic (Rpt)

0.55am + 3.30am on Monday 27th April (2 x 30 minutes) on BBC 3.
"Five young magicians [Dee Christopher, Chris Cox, Jasz Vegas, Damien O'Brien and Ben Hart] compete to avoid facing the perilous killer trick. After judging one another's performances, the lowest scorer will take on a trick that has previously killed or injured a magician."

 

27.4.15

MAGIC - Programme One: Mind Magic (Rpt)
2.05am on Monday 27th April (55 minutes) on Watch.
The magician gets inside your head. This programme traces the history of mentalism, explains the special power it has always held over us, and shows how often it has been abused by false psychics like Erick Van Hanussen who assumed the role of Hitler's “Psychic of the Third Reich” – and who was finally murdered because his ability to foretell the future appeared to be all too accurate. This programme features American mentalist Max Maven who performs a contemporary version of a second sight act which mystified millions of British radio listeners in the 1950's, David Berglas, who could control his own pulse and drive blindfolded through London, Uri Geller, whose spoon bending so divided the worlds of science and magic, and Derren Brown – today's self styled "psychological illusionist".

 

28.4.15
The Carbonaro Effect
(Rpt)
0.00am, 0.30am on Tuesday 28th April (2 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

28.4.15

Killer Magic (Rpt)

2am on Tuesday 28th April (30 minutes) on BBC 3.
"Five young magicians [Dee Christopher, Chris Cox, Jasz Vegas, Damien O'Brien and Ben Hart] compete to avoid facing the perilous killer trick. After judging one another's performances, the lowest scorer will take on a trick that has previously killed or injured a magician."

 

28.4.15

Tommy Cooper: Not Like That, Like This (Rpt)

2.05am on Tuesday 28th April (1 hour 55 minutes) on ITV Encore.

Drama telling the story of one of Britain's best-loved comedians - a giant of a man with a delicate soul, a man who was in love with two women and was unable to choose between them. Tommy Cooper was a magician, a comedian, an entertainer and a celebrity adored by the public. But he was a troubled man who drank too much and slept too little, and who spent the last 17 years of his life loving both his wife Dove and his assistant Mary. Tommy was unable to live without either, and his shocking death from a heart attack in front of millions of television viewers in April 1984 meant that he never had to make that impossible choice.
Starring: David Threlfall, Helen McCrory, Amanda Redman, Gregor Fisher, Paul Ritter, Bob Golding.

 

28.4.15
Sooty
(Rpt)

11.15am on Tuesday 28th April (15 minutes) on CITV.
Magic Show. A broken wand forces Sooty to halt his magic show. With Sweep stuck in the sawing-in-half box and Richard transformed into a chicken, Sooty must put things right if he's going to impress Paul Daniels and Debbie McGee.

 

28.4.15

Killer Magic

10pm on Tuesday 28th April (30 minutes) on BBC 3.
"Five young magicians [Dee Christopher, Chris Cox, Jasz Vegas, Damien O'Brien and Ben Hart] compete to avoid facing the perilous killer trick. After judging one another's performances, the lowest scorer will take on a trick that has previously killed or injured a magician."

 

28.4.15
The Carbonaro Effect
(Rpt)
10pm, 10.30pm on Tuesday 28th April (2 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

29.4.15

Killer Magic (Rpt)

0.30am on Wednesday 29th April (30 minutes) on BBC 3.
"Five young magicians [Dee Christopher, Chris Cox, Jasz Vegas, Damien O'Brien and Ben Hart] compete to avoid facing the perilous killer trick. After judging one another's performances, the lowest scorer will take on a trick that has previously killed or injured a magician."

 

29.4.15

Dynamo: Magician Impossible (Rpt)

10pm on Wednesday 29th April (1 hour) on Watch.

"Exciting series following street magician Dynamo."

 

30.4.15

Killer Magic (Rpt)

1.25am on Thursday 30th April (30 minutes) on BBC 3.
"Five young magicians [Dee Christopher, Chris Cox, Jasz Vegas, Damien O'Brien and Ben Hart] compete to avoid facing the perilous killer trick. After judging one another's performances, the lowest scorer will take on a trick that has previously killed or injured a magician."

 

1.5.15
Breaking Magic
(Rpt)

8pm, 8.30pm Friday 1st May (2 x 30 minutes) on Discovery Science.

Get ready to learn the chemistry, physics and biology powering the world's greatest illusions. Breaking Magic fuses the showmanship and mystery of street magic with the raw power of science. Watch as each trick surprises unsuspecting bystanders with mystifying results. Starring James Galea, Ben Hanlin, Wayne Houchin and Billy Kidd.

 

2.5.15
The Carbonaro Effect
(Rpt)
5am, 5.30am, 6am, 6.30am on Saturday 2nd May (4 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

2.5.15
Breaking Magic
(Rpt)

6am, 6.30am on Saturday 2nd May (2 x 30 minutes) on Discovery Science.

Get ready to learn the chemistry, physics and biology powering the world's greatest illusions. Breaking Magic fuses the showmanship and mystery of street magic with the raw power of science. Watch as each trick surprises unsuspecting bystanders with mystifying results. Starring James Galea, Ben Hanlin, Wayne Houchin and Billy Kidd.

 

2.5.15
The Carbonaro Effect
(Rpt)
10am, 10.30am, 11am, 11.30am on Saturday 2nd May (4 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

3.5.15
The Carbonaro Effect
(Rpt)
4am, 4.30am, 5am, 5.30am, 6am, 6.30am on Sunday 3rd May (6 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

3.5.15
Breaking Magic
(Rpt)

6am, 6.30am on Sunday 3rd May (2 x 30 minutes) on Discovery Science.

Get ready to learn the chemistry, physics and biology powering the world's greatest illusions. Breaking Magic fuses the showmanship and mystery of street magic with the raw power of science. Watch as each trick surprises unsuspecting bystanders with mystifying results. Starring James Galea, Ben Hanlin, Wayne Houchin and Billy Kidd.

 

3.5.15

Dynamo Revealed (Rpt)

8am on Sunday 3rd May (1 hour) on Watch.

"Inspiring documentary in which Zane Lowe meets the magician, talking to him as he reveals how from growing up in a rough part of Bradford, he became the success that he is today."

 

3.5.15

Dynamo Top Ten Greatest Moments (Rpt)

9am on Sunday 3rd May (1 hour) on Watch.

"Voted for by viewers. An exciting look back at ten tricks with the wow factor that the magician has performed, featuring well known personalities who talk about their favourites."

 

3.5.15
The Carbonaro Effect
(Rpt)
10am, 10.30am, 11am, 11.30am on Sunday 3rd May (4 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

3.5.15
Breaking Magic
(Rpt)

6pm, 6.30pm on Sunday 3rd May (2 x 30 minutes) on Discovery Science.

Get ready to learn the chemistry, physics and biology powering the world's greatest illusions. Breaking Magic fuses the showmanship and mystery of street magic with the raw power of science. Watch as each trick surprises unsuspecting bystanders with mystifying results. Starring James Galea, Ben Hanlin, Wayne Houchin and Billy Kidd.

 

3.5.15
The Carbonaro Effect
(Rpt)
7pm on Sunday 3rd May (1 hour) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

4.5.15
The Carbonaro Effect
(Rpt)
4am, 4.30am, 5am, 5.30am, 6am, 6.30am on Monday 4th May (6 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

4.5.15
Tommy Cooper
(Rpt)

6.10am on Monday 4th May (25 minutes) on ITV4.
Classic comedy from Tommy Cooper.

 

4.5.15
The Carbonaro Effect
(Rpt)
10am, 10.30am, 11am, 11.30am on Monday 4th May (4 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

5.5.15
Deals From the Dark Side
(Rpt)

2.35am on Tuesday 5th May (25 minutes) on Watch.
Houdini Handcuffs. US reality series. Eccentric collector Steve Santini gets the chance to purchase Victorian handcuffs, reportedly used by escape artist Harry Houdini.

 

5.5.15
Tommy Cooper
(Rpt)

6am on Tuesday 5th May (25 minutes) on ITV4.
Classic comedy from Tommy Cooper.

 

5.5.15
The Carbonaro Effect
(Rpt)
10am, 10.30am, 10pm, 10.30pm on Tuesday 5th May (4 x 30 minutes) on TruTV.
US hit hidden camera series with Michael Carbonaro, magician by trade and prankster at heart.

 

6.5.15
Tommy Cooper
(Rpt)

2.30am on Wednesday 6th May (25 minutes) on ITV4.
Classic comedy from Tommy Cooper.

 

6.5.15
Tommy Cooper
(Rpt)

6am on Wednesday 6th May (25 minutes) on ITV4.
Classic comedy from Tommy Cooper.

 

6.5.15

Dynamo: Magician Impossible (Rpt)

10pm on Wednesday 6th May (1 hour) on Watch.

"Exciting series following street magician Dynamo."

 

Back

 

© www.magicweek.co.uk